# SDR HEEA086521

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 24,195 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Part serial: A08602136
- Condition: Corroded
- Location: Main Rotor
- Part time: 7,112 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE C BLOCK HAS EXCESSIVE CORROSION AROUND THE ATTACHMENT BOLT.  THE SKIN ON THE LOWER SIDE NEAR STA. 44 HAS SOME SEPERATION OVER THE SPAR. SENT TO INTERNATIONAL AVIATION COMPOSITES FOR INSPECTION AND REPAIR.
